... this normal
Liraglutide - When I hit a dose of 2.4 I started vomiting, diarrhea and felt like I was dying - is?
Added 22 Jun 2016:
I have been taking Saxenda for about 6 weeks now and have been happy with the results. I started at the lowest dosage and every couple of weeks increased it to the next dose. When I hit 2.4 dosage I was ok for the first few days and then for the following 3 days I was up all night with excruciating pains in my stomach, vomiting, diarrhea and started to become dehydrated. I decided to stop taking it for one night and feel a bit better already. I will go back to the 1.8 dose tonight because I was ok there. Can any tell me has this happened to you? Is it normal? Can I stay at a dosage that seems to work for me?
No responses have yet been posted. Add your response to this question.
- Liraglutide Information for Consumers
- Liraglutide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Liraglutide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2011 • 2 answers
I just started citalopram and I have had constant diarrhea since one hour after taking my first dose
Posted 9 Nov 2013 • 1 answer
Posted 29 Aug 2016 • 0 answers
Posted 20 Mar 2017 • 0 answers
Posted 31 Aug 2017 • 0 answers